Observer-based finite-time stabilization for extended Markov jump systems

Full text for this resource is not available from the Research Repository.

Luan, Xiaoli, Liu, Fei and Shi, Peng (2011) Observer-based finite-time stabilization for extended Markov jump systems. Asian Journal of Control, 13 (6). pp. 925-935. ISSN 1561-8625

Abstract

In this paper, we study the problem of observer-based finite-time stabilization for a class of extended Markov jump systems with norm-bounded uncertainties and external disturbances. The stochastic character under consideration is governed by a finite-state Markov process, but with only partial information on the transition jump rates. Based on the finite-time stability analysis, sufficient conditions for the existence of the observer-based controller are derived via a linear matrix inequality approach such that the closed-loop system trajectory stays within a prescribed bound in a fixed time interval. When these conditions are satisfied, the designed observer-based controller gain matrices can be obtained by solving a convex optimization problem. Simulation results demonstrate the effectiveness of the approaches proposed in this paper.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/10374
DOI https://doi.org/10.1002/asjc.262
Official URL http://onlinelibrary.wiley.com/doi/10.1002/asjc.26...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0801 Artificial Intelligence and Image Processing
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID24890, Markov jump systems, MJS, finite-time stabilization, FTS, observer, transition probabilities, Euclidean space
Citations in Scopus 13 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login